Wow, I needed to hear that! So scared of lupron that I criedFebruary 17 2011 at 12:21 AM
|Orchid (no login)|
Response to You can tell (babe ment implied)
I just sat and cried. I can't bring myself to give myself the shot. I will in about 5 minutes.
I am having reactions to the other drug aygestin. I have a migraine right now, for example. I'm just so scared of putting lupron on top of it.
When I took lupron the last time I felt like I had been poisoned. I felt physically worse than I've ever felt in my entire life. It was like the flu combined with a terrible depression.
The aygestin makes me feel physically and mentally awful also.
I keep thinking--is this a way to go into a pregnancy? The suppressing of my ovaries have done such messed up things to me.
I started out this summer being decently healthy if a bit overweight. Now I have gained a ton of weight from these shots (in December & Jan.) then pills (D, J, F) now shots again.
There's something about lupron. I can't explain how bad it made me feel, mentally and physically.
I did tell my doctor I didn't like the side effects but this is it--this is the only option for me. I have to be totally 100% suppressed. I am getting discounted treatments. I have to follow the protocol.
I keep telling myself it's just 2 weeks--but it's not just two weeks. It's just two weeks on lupron but there's a whole lot more to go.
I could take all that if not for the lupron.
it's not going to kill me right? Whatever you do, don't google anything about lupron! Lol! I have scared the pants off myself. I just tell myself that most people here have taken it so....you guys are all still alive, right?
I make it a general policy not to believe medical information I read on google!
- sending out good vibes, etc. to everyone on this board - Orchid on Feb 17